# SDR SWIA200413471

- Difficulty date: June 18, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 7,579 hours, 5,900 cycles
- Engine: Ge CF343B1
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Indicator
- Condition: Contaminated
- Location: Mach Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED IAS EI MACH TRIM CAUTION MESSAGE ON DESCENT.  DRAINED WATER FROM MACH SYSTEM NR 1.  RESET CIRCUIT BREAKERS.  OPERATIONAL CHECK OK.
